# SDR MWEA010592

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 9911486506
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GOUGES ON FITTING AT STATION XRS 353 BETWEEN STRINGER 11 AND AFT SPAR RIGHT WING.  REMOVED FITTING, FABRICATED, DRILLED AND INSTALLED NEW FITTING.
